# SDR SWIA2024032500131

- Difficulty date: January 31, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Landing
- Part number: CC670331516
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU PANEL 212AR LOWER LANDING ANGLE ON FUSELAGE HAS POSSIBLE CRACK AT THE AFT LATCH CUT OUT RADIUS (MARKED)    (C-CHECK RO 3/23/2024)   INSTALLED NEW LANDING ANGLE CC670-33151-6 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DRAWING CC670-33040 REV G AND REO 670-53-11-1921 REV -- DATED 2024-02-14. COMPLIED WITH 51-900-1002-SKY
